# SDR CA080814012

- Difficulty date: August 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: C

## Discrepancy

(CAN) AT THE BEGINNING OF THE TAKE-OFF ROLL, PILOT REPORTED NO RESPONSE TO THROTTLE LEVER MOVEMENT, WITH T4.5 INDICATED TEMPERATURE PEAKING AT 870 TO 900 C. THE TAKE-OFF WAS SAFELY ABORTED. THE ENGINE TEMPERATURE REMAINED HIGHER THAN THE SISTER ENGINE AFTER SHUTDOWN AND A BURNED ODOR WAS NOTICED, WITH SOME SMOKE COMING FROM THE EXHAUST. ENGINE IS BEING REMOVED AND SENT FOR INVESTIGATION.  MANUFACTURER WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
